View : 17 Download: 0

Convergence analysis for a second-order elliptic equation by a collocation method using scattered points

Title
Convergence analysis for a second-order elliptic equation by a collocation method using scattered points
Authors
Kim C.Kim S.Lee Y.H.Yoon J.
Ewha Authors
윤정호
SCOPUS Author ID
윤정호scopus
Issue Date
2006
Journal Title
Journal of Computational and Applied Mathematics
ISSN
0377-0427JCR Link
Citation
vol. 186, no. 2, pp. 450 - 465
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
A collocation method using scattered points applied to a second-order elliptic differential equation is analyzed by establishing a new quadrature formula for the space of the polynomials. We show that a polynomial solution possesses stability and preserves a similar convergence property occurred in the classical high order collocation method. © 2005 Elsevier B.V. All rights reserved.
DOI
10.1016/j.cam.2005.03.002
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE